Announcement

Collapse
No announcement yet.

Please help!! Advice needed

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts
    ICNDonna
    ICN Staff

  • ICNDonna
    replied
    You might want to ask your doctor or pharmacist if taking the two meds hours apart might help with interaction --- that doesn't always help with all medications, but sometimes it does --- since you feel it helped, it might be worth checking.

    Good luck! Let us know what you find out.

    Warm hugs,
    Donna

    Leave a comment:

  • KatrinaE
    ICN Member

  • KatrinaE
    started a topic Please help!! Advice needed

    Please help!! Advice needed

    Hi,
    I recently tried mybetriq for overactive bladder and feel that I had side effects due to another antidepressant I take for pain management-noretriptyline-the two medications can interact. I had some success with the medication but a lot of side effects that seemed to get worse over time-stomach issues, yeast infection and dry mouth that would not go away. Tried it out for five weeks. My urologist is very much about doing procedures and I would like to get someone one else, but due to COVID, this will be hard....She is more into research now. She said that I will have more side effects from the other medications for frequency but I can try them out. The next option is having a urodynamic study done for Botox-which involved two catheters bladder and bowel-with water inserted, this is apparently needed before I could get Botox. I have done pelvic floor therapy, diet modification and stress reduction and to me this seems extreme. Medication can help but I am wanting to get off and plan to try this summer to start reducing my antidepressants safety tapered with CBD oil. I would really appreciate some advice because I am unsure as to what to do at this point. Thank you
    Katrina
Working...
X